# SDR DALA2015022701742

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1575
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1575, STR 27R IS CORRODED.  REMOVED CORROSION AT STR 27R STA 1575, HAD IT NDT, FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE, FABRICATED REPAIR AND INSTALLED IAW SRM.
